Open Access
January 1999 Some classes of operators associated with generalized Aluthge transformation
Masatoshi Ito
Author Affiliations +
SUT J. Math. 35(1): 149-165 (January 1999). DOI: 10.55937/sut/991985425


In this paper, firstly we shall give simplified proofs of the results on generalized Aluthge transformation in [11][12][14] and [16]. Secondly we shall discuss a generalization of both classes of class A(k) operators defined in [9] and w-hyponormal operators defined in [2].


The author would like to express his cordial thanks to Professor Takayuki Furuta for his kindly guidance and encouragement.


Download Citation

Masatoshi Ito. "Some classes of operators associated with generalized Aluthge transformation." SUT J. Math. 35 (1) 149 - 165, January 1999.


Received: 19 April 1999; Published: January 1999
First available in Project Euclid: 18 June 2022

Digital Object Identifier: 10.55937/sut/991985425

Primary: 47A63 , 47B20

Keywords: class A(k) operator , ‎Furuta inequality , generalized Aluthge transformation , log-hyponormal operator , p-hyponormal operator , w-hyponormal operator

Rights: Copyright © 1999 Tokyo University of Science

Vol.35 • No. 1 • January 1999
Back to Top